Volume 64, Number 1, March 1987
Alexander K. Kelmans
: A short proof and a strengthening of the Whitney 2-isomorphism theorem on graphs.
: Improvement of Mycielski's inequality for non-natural disjoint covering system of Z.
: The elementary Abelian Steiner systems S(2, 4, 49).
: Counterexample to a conjecture on Hamilton cycles.
: A quick proof of Seymour's theorem on t-joins.
Volume 64, Numbers 2-3, April 1987
: Linear mappings which preserve acyclicity properties of graphs and digraphs and applications to matrices.
: An analogue of the Erdös-Ko-Rado theorem for the distance-regular graphs of bilinear forms.
: A compactness result for perfect matchings.
: Applications of the theory of automata in enumeration.
: On the number of induced subgraphs of a random graph.